Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM-3 weeks and getting off klonopin, I hope

Posted by RobertDavid on April 26, 2006, at 13:59:52

In reply to Re: EMSAM-3 weeks and getting off klonopin, I hope RobertDavid, posted by zero on April 26, 2006, at 13:18:22

> I'm with strugglingsteve on this one - one thing at a time, or you won't really know what's doing what.
>
> If it were me (and I hope to try EMSAM if I see that it's helping people w. SP), I'd leave the Klon. in place until I knew for sure the EMSAM was working. Then a very slow taper off of the Klon.


It seems several of you have the same take which seems reasonable, to just stay on klonopin for a while along with EMSAM. But how long do I wait to try to taper down? And how will I know how well EMSAM does for SP if I don't try to taper from klonopin?

I recognize I'm being impatient here and even my doctor suggested I stay on klonopin for up to 6 months before trying a taper. He said to wait just so that I could spend a few months feeling good as I never did totally on klonopin alone.

What if I do this, just try to go down to say .25 once a month and see how I do. That would give my body time to continue to adjust to EMSAM while doing an extrememly slow klonopin taper. Since I'm taking 2mgs of klonopin a .25 taper once a month should be so slow that I could deal with it. If I have problems I can just go back to the 2mgs.

Perhaps by doing it this way, such a slow taper that it might be easier vs a quicker taper months down the road. Probably the smart thing to do is just wait, then do a very slow taper. I know I'm being impatient and trying to sell myself on lowering klonopin. I've wanted to find a replacement for a long time.

I also battle with occational drinking binges (about once a month, not daily) which I'm trying to avoid/quit and have heard klonopin/benzo's aren't helpful with because it can keep cravings up not to mention other serious helth issues I'm aware of. I know that's a subject for a different board, but part of my motivation to get off klonopin. Any thoughts on this concept or just continue my 2mgs and wait.

Thanks for your impute. Rob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:RobertDavid thread:630549
URL: http://www.dr-bob.org/babble/20060423/msgs/637233.html